# SDR REXA2016060401022

- Difficulty date: June 4, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR 2 FLAP DENTS RT INBRD LWR SKIN CONTINUATION CARD 8798616 OP 10.  REPAIRED 2 DENTS ON RT INBD FLAP LOWER SKIN BY REMOVING DAMAGED SKIN PANEL AND INSTALLING NEW SERVICEABLE SKIN PANEL IAW SRM 51-42-10, 51-42-13, 51-42-14 AND 51-25-01.
